| Model Number |
8888492025 |
| Medical Device Problem Code |
Material Twisted/Bent (2981)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/06/2025
Type of Reportable Event
Malfunction
Event or Problem Description
The customer reported that inadequate packaging of the catheters, which resulted in significant damage to the product.Specifically, they have found that the tips of the catheters were often bent to the point that they become unusable.
Additional Manufacturer Narrative
An investigation is currently underway.Upon completion, the results will be forwarded.
Additional Manufacturer Narrative
The device history record (dhr) for lot 2429701064 was reviewed and no anomalies related to the reported issue were observed.A few pictures were provided for evaluation, and the reported condition was observed; however, a definitive root cause could not be determined.Based on this information, no corrective actions are warranted at this time.We will continue to track and trend through our monitoring programs and take actions as applicable.